MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Tissue Damage (2104)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost 5 months after the dental implant and abutment were placed in ada site 13 in the mouth, the implant did not achieve osseointegration.Clinician noted patient's pain, mobility and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that almost 5 months after the dental implant and abutment were placed in ada site 13 in the mouth, the implant did not achieve osseointegration.Clinician noted patient's pain, mobility and bruxism.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CM TITAMAX EX ACQUA IMPLANT 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8044047
Report Number3008261720-2018-05356
Device Sequence Number16469496
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2019
Report Date (Section F) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2017
Device Catalogue Number140.640
Device Lot Number800190148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/15/2019
Device Age3 MO
Event Location Other
Date Report to Manufacturer10/24/2018
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
01/07/2019
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date01/14/2019
01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR